zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convexity properties for some general integral operators on uniformly analytic functions classes. (English) Zbl 1207.41012
Summary: The authors prove some properties for two general integral operators on the classes $\beta-UCV(\alpha)$ and $\beta-\cal S_p(\alpha)$.

41A30Approximation by other special function classes
65D05Interpolation (numerical methods)
Full Text: DOI
[1] Darus, M.: Certain class of uniformly analytic functions, Acta Mathematica academiae paedagogicae nyiregyhaziensis 24, 345-353 (2008) · Zbl 1164.30332
[2] Breaz, D.; Owa, S.; Breaz, N.: A new integral univalent operator, Acta universitatis apulensis 16, 11-16 (2008) · Zbl 1212.30031
[3] Breaz, D.; Breaz, N.: Two integral operators, Studia universitatis babeş-bolyai, Mathematica, cluj-napoca 3, 13-21 (2002) · Zbl 1027.30018